# SDR QXEA0100245

- Difficulty date: February 19, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Aircraft time: 35,937 hours, 49,273 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Chafed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND YOKE, RIGHT HAND AFT EDGE IS BEING CHAFED BY THE HYDRAULIC STANDBY PUMP BLUE FLEX LINE.
